# SDR R7MR33509

- Difficulty date: June 1, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Box
- Part number: 45043003
- Part serial: 1042
- Condition: Inoperative
- Location: Dc System
- Part time: 1,680 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  RECEIVED CODES 6,1, F AND R.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
